# SDR MALA976379

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 442
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 23080031
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT DC GENERATOR OVERTEMP CAUTION LIGHT ILLUMINATED, PERFORMED QRH.  RETURNED TO DTW.  MAINTENANCE REPLACED LEFT DC GEN/STARTER.  ALL CHECKS GOOD.
